Asymptotic behavior of solutions of the mixed problem for semilinear hyperbolic equations

Research output: Contribution to journalArticle

Abstract

We discuss the optimality of the decay estimate of the mixed problem (MP) for semilinear hyperbolic equations of the type of the Euler-Poisson-Darboux equation. For this purpose we investigate decay properties and the lower bounds of the solutions to a boundary value problem related to (MP) as t → ∞.

Original languageEnglish
Pages (from-to)59-74
Number of pages16
JournalCommunications on Pure and Applied Analysis
Volume3
Issue number1
DOIs
Publication statusPublished - 01-01-2004

Fingerprint

Semilinear Equations
Poisson equation
Mixed Problem
Asymptotic Behavior of Solutions
Hyperbolic Equations
Boundary value problems
Decay Estimates
Euler
Optimality
Siméon Denis Poisson
Boundary Value Problem
Decay
Lower bound

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{7ec01b7f36894891b294586d1a80ea49,
title = "Asymptotic behavior of solutions of the mixed problem for semilinear hyperbolic equations",
abstract = "We discuss the optimality of the decay estimate of the mixed problem (MP) for semilinear hyperbolic equations of the type of the Euler-Poisson-Darboux equation. For this purpose we investigate decay properties and the lower bounds of the solutions to a boundary value problem related to (MP) as t → ∞.",
author = "Akisato Kubo",
year = "2004",
month = "1",
day = "1",
doi = "10.3934/cpaa.2004.3.59",
language = "English",
volume = "3",
pages = "59--74",
journal = "Communications on Pure and Applied Analysis",
issn = "1534-0392",
publisher = "American Institute of Mathematical Sciences",
number = "1",

}

Asymptotic behavior of solutions of the mixed problem for semilinear hyperbolic equations. / Kubo, Akisato.

In: Communications on Pure and Applied Analysis, Vol. 3, No. 1, 01.01.2004, p. 59-74.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Asymptotic behavior of solutions of the mixed problem for semilinear hyperbolic equations

AU - Kubo, Akisato

PY - 2004/1/1

Y1 - 2004/1/1

N2 - We discuss the optimality of the decay estimate of the mixed problem (MP) for semilinear hyperbolic equations of the type of the Euler-Poisson-Darboux equation. For this purpose we investigate decay properties and the lower bounds of the solutions to a boundary value problem related to (MP) as t → ∞.

AB - We discuss the optimality of the decay estimate of the mixed problem (MP) for semilinear hyperbolic equations of the type of the Euler-Poisson-Darboux equation. For this purpose we investigate decay properties and the lower bounds of the solutions to a boundary value problem related to (MP) as t → ∞.

UR - http://www.scopus.com/inward/record.url?scp=24944467789&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=24944467789&partnerID=8YFLogxK

U2 - 10.3934/cpaa.2004.3.59

DO - 10.3934/cpaa.2004.3.59

M3 - Article

VL - 3

SP - 59

EP - 74

JO - Communications on Pure and Applied Analysis

JF - Communications on Pure and Applied Analysis

SN - 1534-0392

IS - 1

ER -